# SDR RAIA201612050001

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 38,591 hours, 22,774 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN ALTITUDE WITH MANUAL CONTROLLER. TIGHTENED LINES AND CLAMP TO ELEC PNEUM VALVE IAW AMM 21-31-03. OPS CHECK GOOD AT THIS TIME.
